# SDR AU961037

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 35524138
- Condition: Failed
- Location: Rudder Control S
- Component: Beech, B58
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) COPILOTS RUDDER BELLCRANK BROKEN IN THE VICINITY OF THE CROSSOVER PUSHROD ATTACHMENT HORN - FURTHER INVESTIGATION FOUND THAT THE FAILURE WAS CAUSED BY THE INCORRECT REMOVAL OF THE RUDDER STOP BAR AND EMBRITTLEMENT OF THE BAR
